# SDR DALA1219609261

- Difficulty date: February 26, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 750 S29-30r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPT STA 750 BETWEEN STR L30-29R INTERCOSTAL SHEAR TIE CORRODED.  REPLACED INTERCOSTAL SHEAR TIE PER MD 90 SRM 51-30-05 AND 51-30-02 VOL II.
